Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/79953
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFu, Fang-Weien
dc.contributor.authorLing, Sanen
dc.contributor.authorXing, Chaopingen
dc.date.accessioned2013-04-18T08:29:12Zen
dc.date.accessioned2019-12-06T13:37:28Z-
dc.date.available2013-04-18T08:29:12Zen
dc.date.available2019-12-06T13:37:28Z-
dc.date.copyright2003en
dc.date.issued2003en
dc.identifier.citationFu, F.-W., Ling, S., & Xing, C. (2003). New lower bounds and constructions for binary codes correcting asymmetric errors. IEEE Transactions on Information Theory, 49(12), 3294-3299.en
dc.identifier.issn0018-9448en
dc.identifier.urihttps://hdl.handle.net/10356/79953-
dc.description.abstractIn this correspondence, we study binary asymmetric error-correcting codes. A general construction for binary asymmetric error-correcting codes is presented. We show that some previously known lower bounds for binary asymmetric error-correcting codes can be obtained from this general construction. Furthermore, some new lower bounds for binary asymmetric error-correcting codes are obtained from this general construction. These new lower bounds improve the existing ones.en
dc.language.isoenen
dc.relation.ispartofseriesIEEE transactions on information theoryen
dc.rights© 2003 IEEE. This is the author created version of a work that has been peer reviewed and accepted for publication by IEEE Transactions on Information Theory, IEEE. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1109/TIT.2003.820028].en
dc.subjectDRNTU::Engineering::Computer science and engineering::Data::Coding and information theoryen
dc.titleNew lower bounds and constructions for binary codes correcting asymmetric errorsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1109/TIT.2003.820028en
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
36. New lower bounds and constructions for binary codes correcting asymmetric errors.pdf361.33 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

17
Updated on Jul 9, 2024

Web of ScienceTM
Citations 20

14
Updated on Oct 31, 2023

Page view(s) 10

872
Updated on Jul 11, 2024

Download(s) 5

562
Updated on Jul 11, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.